RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 66–82 (Mi mz4682)  

This article is cited in 1 scientific paper (total in 1 paper)

One-dimensional equations of a self-consistent field with cubic nonlinearity in quasiclassical approximation

M. V. Karaseva, A. V. Pereskokovb

a Moscow Institute of Electronic Engineering
b Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1436 kB)

English version:
Mathematical Notes, 1992, 52:2, 801–814

Bibliographic databases:

UDC: 517.9
Received: 30.03.1992

Citation: M. V. Karasev, A. V. Pereskokov, “One-dimensional equations of a self-consistent field with cubic nonlinearity in quasiclassical approximation”, Mat. Zametki, 52:2 (1992), 66–82; Math. Notes, 52:2 (1992), 801–814

Citation in format AMSBIB
\Bibitem{KarPer92}
\by M.~V.~Karasev, A.~V.~Pereskokov
\paper One-dimensional equations of a self-consistent field with cubic nonlinearity in quasiclassical approximation
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 66--82
\mathnet{http://mi.mathnet.ru/mz4682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187876}
\zmath{https://zbmath.org/?q=an:0787.34064|0770.34058}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 801--814
\crossref{https://doi.org/10.1007/BF01236776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4682
  • http://mi.mathnet.ru/eng/mz/v52/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. I. The model with logarithmic singularity”, Izv. Math., 65:5 (2001), 883–921  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020